# SDR 03FDEA01191

- Difficulty date: July 28, 2003
- Submitted: August 21, 2003
- Operation: Air carrier
- Aircraft: N605FE
- Make and model: Doug MD-11
- Aircraft serial: 48514
- Aircraft time: 37,601 hours, 8,599 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Structure
- Part number: ALC8103502
- Condition: Corroded
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HORIZONTAL STABILIZER UPPER AFT PLANK NR 35R BARREL NUT BORE FOUND CORROSION BEYOND EO 1-5510-1-5000 LIMITATIONS.  RIGHT HORIZONTAL STABILIZER UPPER AFT PLANK NR 35R BARREL NUT BORE REPAIR CARRIED-OUT AS PER FEDEX EA 1-5510-69402 - STABILIZERS - HORIZONTAL STABILIZER - CORROSION REMOVAL AND REPAIR OF BARREL NUT BORE 35 RIGHT HAND SIDE.
